# SDR AALA202505121155

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 32,179 hours, 13,454 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MAIN TANK AFT FUEL PUMP STAYS PRESSURIZED WITH SWITCH IN THE OFF POSITION. REMOVED AND REPLACED S4 SWITCH, OPERTIONAL CHECK GOOD. PER FIM 28-22-00-810-803.
